MathSciNet Relay Station
MathSciNet bibliographic data
MR1217354 30F60 (32G15 57M99)
Matsumoto, Yukio; Montesinos-Amilibia, José María Pseudo-periodic homeomorphisms and degeneration of Riemann surfaces. Bull. Amer. Math. Soc. (N.S.) 30 (1994), no. 1, 70–75.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement